# SDR AALA202509166634

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 19,004 hours, 5,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY EXIT LIGHT ON SEAT ROW 27 FOUND TO BE INOPERATIVE DURING SYSTEM TEST. REPLACED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-18.
